# SDR FDEA201101250351

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1610, S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 1610, S17L, DOES NOT MEET CURRENT SRM REQUIREMENTS   AND REQUIRES NEW REPAIR. (ORIGINALLY ON N00019, WHICH WAS EVALUATION-ONLY). REMOVED SKIN REPAIR AT BS 1610, S17L, THAT DID NOT MEET CURRENT SRM REQUIREMENTS IAW SRM 51-40-02.  INSTALLED NEW SKIN REPAIR AT BS 1610, S17L, IAW SRM 53-00-01, REPAIR NR16. THIS IS A CAT "B" REPAIR WITH AN INSP THRESHOLD OF 29,000 FC, AFTER TIME OF REPAIR, IAW SRM 53-00-01, REPAIR NR16, NOTES "I" AND "J", TABLE 5, PG 206.    MAJOR REPAIR.
